# SDR AALA20050038

- Difficulty date: January 21, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N218AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49168
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Condition: Inoperative
- Location: Stab Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - EN ROUTE ORD-DCA LEVELING OFF AT 5000 FEET WITH AUTOPILOT ON, AUTOPILOT TRIM LIGHT CAME ON WITH NOSE UP PITCH.  DISCONNECTED AUTOPILOT AND RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED ALT STABILIZER TRIM MOTOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
